# SDR IXXA20150406118

- Difficulty date: February 13, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140T2650
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  AFT LOWER CARGO COMPARTMENT DOOR CUT OUT FOR PANEL 822D HAS A DAMAGED COUNTER SINK.  REPAIRED DAMAGED SCREW HOLE IAW ENGINEERING DOCUMENT 47129REA04.  REINSTALLED PANEL 822D IAW SRM 51-40-02.
